# SDR 97UAL900501

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Component: Allied Signa, 8012401
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AIR CONDITIONING SYSTEM DURING CLIMB AND CRUISE.  *S/D*  ODOR DESCRIBED AS OIL OR BURNING RUBBER.  REPLACED COALESCER BAGS (BOTH SIDES).  INSPECTED BOTH AC BAYS AND NO DISCREPANCIES FOUND, OPS CHECK GOOD.
